MathSciNet Relay Station
MathSciNet bibliographic data
MR1741919 15A99
De Schutter, Bart On the ultimate behavior of the sequence of consecutive powers of a matrix in the max-plus algebra. Linear Algebra Appl. 307 (2000), no. 1-3, 103–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement